# SDR SWAA2023121421442

- Difficulty date: November 14, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT INTERCOSTAL UPPER SURFACE STA 312+5' LBL 12'<[01] REMOVED AND REPLACED NEW INTERCOSTAL ON STA 312 LBL 12 AS PER BOEING 737-700-SRM 51-40-02-0G-0;[02] REMOVED AND REPLACED NEW INTERCOSTAL ON STA 312 LBL 12 AS PER BOEING 737-700-SRM 51-40-02-0G-0 AND DRAWING 141A5400;[03] VERIFIED INSTALLATION OF INTERCOSTAL AT STA 312 LBL 12 MAIN CABIN FLOOR STRUCTURE.;[04] RII: CERTIFIED REMOVAL AND INSTALLATION OF INTERCOSTAL AT MAIN CABIN FLOOR STRUCTURE STA 312 LBL 12.
